# SDR P2EA99180

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK AT THE FUSELAGE, BETWEEN BS 907 AND BS 1016, FROM STRINGER 14L TO 20L, SKIN PANEL WAS FOUND WITH CORROSION OUT OF LIMITS.  REPLACED FUSELAGE SKIN PANEL FROM BS 908 TO BS 1016, BETWEEN STRINGER 14 TO STRINGER 20 LEFT SIDE DUE TO CORROSION PER COOPESA EO COO-3-53-247-99, DATED APR 21, 1999 AND BOEING FAX COO-SJO-99-0524RR, DATED APR 20, 1999.  (M)
